Side affects of Quinoric

Hi everyone I have just got my liver function test back and it's extremely high being referred to gastro, also developed Rosacia and my skin is really bad with dry patches. the question I have is I had been on Plaquinel for years but 2 years ago I was slowly changed over to Quinoric. Has anyone else had problems with this and can anyone tell who now manufactures Plaquinel (Hydroxychloriquin) remember seeing it in a post last year I think it was ?

6 Replies

oldestnewest
  • I've just found the info I needed xx keep well everyone

  • I used the search box at the top right - quinoric manufacturer change - and that brought up a few relevant threads.

  • I got terrible Rosacea from Hydroxichloraquine (brand name as well as generic) having been fine on it for over a year. Then facial hives came too and then my mouth started to swell so I stopped and all subsided. The pain came straight back though. I didn't try other brands since this was the generic - my GP said this was anaphylaxis and refused to let me try other brands. So after 18 months I had to stop.

    Ps also Plaquenil gave me a facial rash on my methotrexate days.

  • I had a terrible reaction from Quinoric too after about 10 days - swelling & a rash that lasted several weeks after stopping.

    My rheumatologist refused to let me try other brands also, as Twitchy says.

    Fortunately, he put me on a trial of mepacrine, 1/2 tablet each day.

    I've been taking it for a year now, with zero side effects, well apart from having a slightly golden tan with no sun.

    I get flares still but overall am heaps better than before taking it & my face is far less red.

    Hope you find the brand that suits you. xx

  • You must take Quinoric with food. A lot of medications affect the stomach. I can't take Asprin but I take Quinoric during a meal and I'm fine. Try it

  • Thanks everyone X

You may also like...